Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Fully Discrete Orthogonal Collocation Method of Sobolev Equations"
written by Ning Ma, Wenliang Bian, Xiaofei Lu,
published by Journal of Applied Mathematics and Physics, Vol.5 No.12, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top